# SDR FDEA201012154687

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852223
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CARGO DOOR CUTOUT LOWER SILL NUTPLATES RETAINER FOR SCUFF   PLATE FOUND WITH CORROSION.  CORRODED NUTPLATES RETAINER ON AFT CARGO DOOR CUTOUT LOWER SILL.  R & R IAW AMM 20-11-00 REV 48.
